# SDR ASAA2019112643444

- Difficulty date: November 24, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 50,665 hours, 15,150 cycles
- System (JASC): 2610 · Detection System
- Part: Smoke Detector
- Part number: 4755712
- Condition: False Activation
- Location: Fwd Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT FL280 AFT LAV SMOKE DETECTOR SOUNDED WITH NO OTHER INDICATIONS OF FIRE. A/C AFT LEFT FORWARD LAV. GROUNDED - YES. DIVERSION TIME 25 MINUTES - REMOVED AND REPLACED LEFT AFT FWD LAV SMOKE DETECTOR IAW B737-800 AMM 26-14-01/401. SMOKE DETECTOR INSTALLATION TEST GOOD.
